# SDR 06FDEA04333

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 25,075 hours, 11,999 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE AFT PRESSURE BULKHEAD LOWER RIM FWD SIDE FR 80/82 FROM STR 50L TO STR 51L.  CORROSION REPAIRED IAW FEDEX EA6-5310-106280.
